Lancaster EPrints

Möbius invariance and classical solutions of SU(2) gauge theory

Tucker, Robin and Zakrzewski, W. J. (1978) Möbius invariance and classical solutions of SU(2) gauge theory. Nuclear Physics B, 143 (3). pp. 424-430. ISSN 0550-3213

Full text not available from this repository.

Abstract

We use quaterniomic Möbius transformations to construct classical solutions of pure SU(2) gauge theory which correspond to two generalized merons and to two “excited” merons. We discuss how such transformations can yield distinct gauge invariant quantities and point out the limitations for generating further solutions by these techniques.

Item Type: Article
Journal or Publication Title: Nuclear Physics B
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74896
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 12:14
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74896

Actions (login required)

View Item